# SDR AALA202009219015

- Difficulty date: September 13, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 23,440 hours, 4,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367651300000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DELAMINATED FLOOR PANEL, 242LF, PASSENGER CABIN.  REPLACED FLOOR PANEL 242LF WITH REPLACEMENT MATERIALS, PER A321 SRM 53-02-00-300-011 PARAGRAPH 2A FIGURE 001 AND IRM 9701 REV I.
